Call 0333 016 3030 or make an enquiry today!

Re: Pain: FAQ

Welcome to our online community

Take a look around and read through the conversations our members are having.

If you would like to participate, it is easy to join the Streamline Surgical family: simply click here to register.

Once you are a member of our online family, you can talk about whatever you want, from considering weight loss surgery to life post surgery. Simply browse the conversations to join one or start your own if you prefer.

#36063
scottie
Member

pompeydoll,

If you had the blood thinning injections it’s likely that this is the cause of your bruising, but check with the Loxwood centre. I had lots of bruising as a result of injecting myself for the 10 days post op and thought they’d never go but they do. Good luck on your journey. xx

Search Forums

Login

Recent Topics

Book your appointment
by clicking here

In the media